# SDR FDEA200903030819

- Difficulty date: March 3, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53832100208
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR STRUCTURE WEB CRACKS AT C 47 BETWEEN TRACK 1 AND 2 LT AND RT.  REPAIR PERFORMED BY CRACK STOP HOLE AND INSTALLING A DOUBLER IAW RAS   70518331/010/2009 ISS A, APPROVED BY EA 6-5310-120224.
